| Model Number |
7005 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was a kink at 66.5cm distal from the strain relief and a complete separation 70.4cm distal from the strain relief.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.There was no evidence of any damage or irregularities contributing to the reported crossing difficulty.
Event or Problem Description
Reportable based on device analysis completed on 14may2019.It was reported that crossing difficulty was encountered.The 10mm in length target lesion was located in the moderately tortuous and calcified 4.0mm in diameter right coronary artery.A 4.0mm x 8mm quantum maverick balloon catheter was advanced for dilatation, but failed to cross the lesion.The procedure was completed with another of the same device.There were no patient complications reported and the patient was stable.However, returned device analysis revealed a shaft separation.